# SDR ASOA201000188

- Difficulty date: February 9, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128.0 VERTICAL POST AT LBL 18.00 CHANNEL HAS A 50 PERCENT FSH HFEC INDICATION NOTED APPROX 0.1" LONG IN AFT RADIUS AT THE UPPER JOGGLE. AREA MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.   REMOVED VERTICAL POST ASSY IAW SRM 51-42-06, PAR 11.  REPLACE OTBD POST HALF AND REINSTALL POST ASSY.  LOCATED & DRILLED NEW OTBD CHANNEL IAW SRM 51-40-11 & SHOT THE HALVES OF POST ASSY TOGETHER IAW SRM 51-42-06.  INSTALLED VERTICAL POST ASSY  IAW SRM 51-42-06, STEP 9 AND REO 601R-53-41-889.  COMPLIED WITH EC/TC REO 601R-53-41-779 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.  PAINTED REPAIRED AREA IAW SRM 51-25-16. APPLIED CORROSION INHIBITOR TO REPAIRED AREA IAW SRM 51-21-11.
